| Catalog Number |
2441-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2441-0007 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had leakage.The following information was provided by the initial reporter: 2441-0007 set iv administration pump module alaris smartsite 130in burette tubing was leaking in the soft part where it goes in the channel.